# SDR AWXA200200861

- Difficulty date: August 14, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545815568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK CORROSION WAS FOUND ON THE LOWER TEE CHORD REPAIR SPLICE ANGLE AT BS 344 FORWARD SIDE, LBL 53, WL 207.5.  MATERIAL LOSS OUT OF LIMITS PRIOR TO BLEND.  MAINTENANCE REMOVED EXTRUDED ANGLE, WEB PANEL AND DAMAGED SPLICE ANGLE AT BS 344 FORWARD SIDE LBL 53 WL 207.5.  FABRICATED AND INSTALLED THE NEW REPAIR SPLICE ANGLE, AND RE-INSTALLED EXTRUDED ANGLE & WEB PANEL IAW DWG 65-45815, B737-300 SRM 53-10-15, PG 113, FIG 101, SRM 51-20-01, PG 10 & 47, FIG 2, SRM 51-40-02, PG 10-11, 16, 38, FIG 8, SRM 51-40-05, PG 4, FIG 2 AND SRM 51-20-05 PG 1-4 FIG 1.
